# SDR CA190625001

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,189 hours
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Part number: 82710183101
- Condition: Binding
- Location: Copilot Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING AILERON ROLL DISCONNECT, FOUND CLUNKING NOISE COMING FROM UNDERFLOOR QUADRANT. FOUND COPILOT AILERON PULLEY QUADRANT BEARING CAUSING THE NOISE. AILERON PULLEY QUADRANT LEVER AND BEARINGS REPLACED REFERENCE AMM 27-12-41. AILERON SYSTEM RIGGED AS PER AMM 27-12-00 AND FOUND SERVICEABLE. BEARING P/N: MS27641-6. AIRCRAFT CYCLES: 69200. HOURS: 69161:49. NOTE: CONSUMABLE PARTS, UNKOWN CYCLES AND HOURS. (TC# 20190625001)
